Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 87, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 21, 2008, 5:19 AM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Nov 21, 2008, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2008, 5:19 AM EST (10:19 UTC)
- In effect from
- Nov 21, 2008, 11:00 AM EST
- Expired
- Nov 21, 2008, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 211019 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 519 AM EST FRI NOV 21 2008 FLZ020>023-030-031-035-036-212300- /O.UPG.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/ /O.NEW.KJAX.FW.W.0087.081121T1600Z-081121T2300Z/ /O.NEW.KJAX.FW.A.0091.081122T1500Z-081122T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 519 AM EST FRI NOV 21 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM LATE SATURDAY MORNING THROUGH SATURDAY AFTERNOON. FOR TODAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE RED FLAG CONDITIONS ACROSS MOST OF THE AREA. RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 PERCENT WITH DURATIONS BELOW 35 PERCENT FOR AROUND 6 HOURS. IN ADDITIONS...WINDS WILL INCREASE TO 20 MPH WITH HIGHER GUSTS. FOR SATURDAY...CONTINUED DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR 5 TO 7 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-162>166-212300- /O.UPG.KJAX.FW.A.0090.081121T1600Z-081121T2200Z/ /O.NEW.KJAX.FW.W.0087.081121T1600Z-081121T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 519 AM EST FRI NOV 21 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM THIS AFTERNOON. FOR TODAY...DRY AIR AND BREEZY CONDITIONS BEHIND A COLD FRONT WILL PRODUCE RED FLAG CONDITIONS ACROSS MOST OF THE AREA. RELATIVE HUMIDITY VALUES WILL DROP TO AS LOW AS 25 PERCENT WITH DURATIONS BELOW 35 PERCENT OF UP TO 6 HOURS. IN ADDITIONS...WINDS WILL INCREASE TO 20 MPH WITH HIGHER GUSTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ CARROLL
2 follow-up statements
000 WWUS82 KJAX 212003 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 303 PM EST FRI NOV 21 2008 FLZ020>023-221015- /O.UPG.KJAX.FW.A.0091.081122T1500Z-081122T2200Z/ /O.NEW.KJAX.FW.W.0088.081122T1500Z-081122T2200Z/ /O.CON.KJAX.FW.W.0087.000000T0000Z-081121T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 303 PM EST FRI NOV 21 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR AND OCCASIONALLY BREEZY CONDITIONS WILL CONTINUE THE REST OF TODAY WITH RELATIVE HUMIDITY VALUES GENERALLY AROUND 25 TO 30 PERCENT UNTIL 6 PM. FOR SATURDAY...CONTINUED DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 TO 8 HOURS AND THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ030-031-035-036-221015- /O.CON.KJAX.FW.W.0087.000000T0000Z-081121T2300Z/ /O.CON.KJAX.FW.A.0091.081122T1500Z-081122T2200Z/ UNION-BRADFORD-GILCHRIST-ALACHUA- 303 PM EST FRI NOV 21 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. DRY AIR AND OCCASIONALLY BREEZY NORTH-NORTHWEST WINDS AROUND 15 TO 20 MPH CONDITIONS WILL CONTINUE THE REST OF TODAY WITH RELATIVE HUMIDITY VALUES NEAR 25 TO 35 PERCENT UNTIL 6 PM. FOR SATURDAY...CONTINUED DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 3 TO 5 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-162>166-212300- /O.CON.KJAX.FW.W.0087.000000T0000Z-081121T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 303 PM EST FRI NOV 21 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. DRY AIR AND OCCASIONALLY BREEZY NORTH-NORTHWEST WINDS AROUND 15 TO 20 MPH CONDITIONS WILL CONTINUE THE REST OF TODAY WITH RELATIVE HUMIDITY VALUES NEAR 25 TO 35 PERCENT UNTIL 6 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ ARS
000 WWUS82 KJAX 212305 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 605 PM EST FRI NOV 21 2008 FLZ020>023-221100- /O.EXP.KJAX.FW.W.0087.000000T0000Z-081121T2300Z/ /O.CON.KJAX.FW.W.0088.081122T1500Z-081122T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER- 605 PM EST FRI NOV 21 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY DUE TO LOW RH VALUES... ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY. FOR SATURDAY...CONTINUED DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 TO 8 HOURS AND THEREFORE A RED FLAG WARNING HAS BEEN ISSUED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ030-031-035-036-221100- /O.EXP.KJAX.FW.W.0087.000000T0000Z-081121T2300Z/ /O.CON.KJAX.FW.A.0091.081122T1500Z-081122T2200Z/ UNION-BRADFORD-GILCHRIST-ALACHUA- 605 PM EST FRI NOV 21 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. FOR SATURDAY...CONTINUED DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 3 TO 5 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ024-025-032-033-037-038-040-GAZ132>136-149>154-162>166-220015- /O.EXP.KJAX.FW.W.0087.000000T0000Z-081121T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 605 PM EST FRI NOV 21 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ ECZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 21, 2:40 AM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Nov 21, 2:40 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 AM EST FRI NOV 21 2008
...ANOTHER ARCTIC INTRUSION ON TAP FOR THIS AFTERNOON THROUGH
SATURDAY...
.SHORT TERM...NEXT COLD FRONT AS DEPICTED BY LATEST MSAS ANALYSIS
HAS MADE ITS WAY INTO THE PANHANDLE OF FLORIDA A STRETCHES
NORTHEAST THROUGH ALBANY AND MACON GEORGIA. SATELLITE IMAGERY
SHOWS LOWER LEVEL CLOUDS ALONG THE FRONT...MAINLY WEST OF THE
AREA...BUT SHOULD MOVE INTO AREAS WEST OF INTERSTATE 75 PRIOR TO
SUNRISE. OTHERWISE...MOST OF THE CLOUDS ARE OF THE MID LEVEL
VARIETY IN THE POST FRONTAL ENVIRONMENT AND ASSOCIATED WITH STRONG
SHORTWAVE MOVING THROUGH THE OHIO VALLEY AND INTO THE MID ATLANTIC
STATES. AT THE SURFACE...1040MB HIGH IS SETTLING OVER THE PLAINS
STATES AT THIS HOUR AND WILL BE THE MAJOR PLAYER FOR OUR WEATHER
FOR THE NEXT 3 TO 5 DAYS.
SHORTWAVE TROUGH AND BUILDING LONG WAVE TROUGH IS FORECAST TO
SHIFT MORE EAST THAN BUILD SOUTH WITH THIS COLD OUTBREAK.
INITIALLY THIS WILL MAKE LITTLE DIFFERENCE FOR OUR WEATHER FROM
THE PREVIOUS FEW FRONTS IN WE WILL SEE A VERY GOOD COLD AIR
ADVECTION PATTERN THROUGH THE DAY WHICH WILL ACT TO KEEP TEMPS IN
THE 50S FOR AREAS ALONG AND NORTH OF INTERSTATE 10. WITH HIGH
POSITION NORTH OF THE AREA...STRONG GRADIENT WILL DEVELOP THIS
AFTERNOON...ESPECIALLY OVER THE GA PORTION. WILL LIKELY ISSUE LAKE
WIND FOR THE GA PORTION FOR THIS AFTERNOON FOR WIND GUSTS TO 30
MPH AT TIMES.
BIGGEST QUESTION SURROUNDING THIS FORECAST WILL BE THE FREEZE
POTENTIAL FOR THE AREA TONIGHT. GUIDANCE DID A DECENT JOB WITH
PREVIOUS FREEZE EVENT WHICH ADDS CONFIDENCE FOR THIS PACKAGE.
STILL CANNOT GO WITH THE COLDER MAV COMPLETELY HOWEVER DUE TO THE
HIGH POSITION WELL NORTH OF THE AREA AND POTENTIAL FOR ONSHORE
FLOW TOWARD SAT MORNING. USING A BLEND OF THE MAV AND MET STILL
YIELDS FREEZING TEMPS FOR A GOOD PORTION OF THE AREA AWAY FROM THE
COAST AND WILL UPGRADE CURRENT WATCH TO A WARNING. AS MENTIONED BU
PREVIOUS SHIFT...WIND CHILL WILL BE A CLOSE CALL BASED ON 10 MPH
WIND CRITERIA AND WILL HOLD OFF ON ANY ADVISORIES FOR NOW.
NORTHEAST TO EAST FLOW QUICKLY DEVELOPS BY SUNDAY AND INTO EARLY
NEXT WEEK PROVIDING FOR INCREASING MOISTURE AT THE LOW LEVELS AND
MODERATING TEMPERATURES. COASTAL SHOWERS WILL BE CONFINED TO THE
COASTAL WATERS INITIALLY BUT WILL GRADUALLY SPREAD INLAND OVER THE
FLORIDA COASTAL ZONES BY SUNDAY.
.LONG TERM...FRONTAL TIMING STILL LOOKS ON TRACK IN THE EXTENDED
FOR MONDAY EVENING INTO TUESDAY. GFS HAS REALLY BACKED OFF ON THE
MOISTURE FIELDS AND SLIGHT CHANCE TO LOW END CHANCE POPS EVEN LOOK
SUSPECT AT THIS TIME. THIS FAR OUT...WILL NOT MAKE ANY SIGNIFICANT
CHANGES TO THE EXTENDED WITH HIGH PRESSURE STILL LOOKING LIKE THE
DOMINANT FEATURE FOR THANKSGIVING.
&&
.AVIATION...OTHER THAN INCREASING WINDS BEHIND THE APPROACHING COLD
FRONT...VFR CONDITIONS FCST TO CONTINUE.
&&
.MARINE...MAIN FCST PROBLEM IS WHETHER OR NOT NEAR SHORE WATERS WILL
REACH SMALL CRAFT ADVISORY CRITERIA. WILL ERR ON THE SIDE OF CAUTION
AND HOIST ONE. OTHERWISE...LITTLE CHANGE TO ONGOING PACKAGE.
&&
.FIRE WEATHER...COMBINATION OF WINDS AND RH VALUES LEADS TO
POSSIBILITY OF RED FLAG CRITERIA AREA-WIDE. BEST CHANCES OF CRITERIA
BEING MET IS BEST OVER SUWANNEE VALLEY AREA OF NORTH FLORIDA. WIND
GUST CRITERIA MAY BE MARGINAL ACROSS SE GA...AND SUSTAINED WINDS MAY
BE MARGINAL OVER EXTREME NE FL. ONCE AGAIN...WILL ERR ON THE SIDE OF
CAUTION AND UPGRADE FIRE WX WATCH TO A WARNING FOR ALL AREAS. WILL
ALSO ISSUE A FIRE WX WATCH FOR PORTIONS OF INTERIOR NE FL FOR SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 58 26 54 27 / 0 0 0 0
SSI 59 35 53 39 / 0 0 0 0
JAX 58 32 55 35 / 0 0 0 10
SGJ 61 39 58 44 / 0 0 0 20
GNV 60 29 61 35 / 0 0 0 0
OCF 63 32 63 39 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM THIS
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FREEZE WARNING FROM 3 AM TO 8 AM SAT FOR CLAY-DUVAL-MARION-
NASSAU-PUTNAM.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM SAT FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
UNION.
FIRE WEATHER WATCH FROM LATE SAT MORNING THROUGH SAT
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE-UNION.
GA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM THIS
AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND
CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 4 PM THIS
AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND
CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM SUN FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM SAT FOR ALTAMAHA SOUND
GA TO FLAGLER BEACH FL OUT 20 NM.
&&
DEESE/CARROLLHazardous weather outlook, Nov 21, 4:23 AM EST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 423 AM EST FRI NOV 21 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-220930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 423 AM EST FRI NOV 21 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WARNING IN EFFECT FOR MOST OF NORTHEAST FLORIDA TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... YET ANOTHER ARCTIC INTRUSION IS EXPECTED TODAY WITH ADDITIONAL SUB- FREEZING TEMPERATURES EXPECTED BY TONIGHT INTO EARLY SATURDAY MORNING. ADDITIONAL DETAILS CAN BE FOUND UNDER THE PRODUCT HEADER NPWJAX. WIND CHILL VALUES WILL ALSO FALL INTO THE 20S LATE FRIDAY NIGHT AS WELL AND A WIND CHILL ADVISORY MAY BE REQUIRED. WITH DEVELOPING NORTHEAST FLOW LATE IN THE DAY...A MODERATE RISK OF RIP CURRENTS WILL EXIST AT AREA BEACHES TODAY. DRIER AIR FILTERING INTO THE AREA WILL RESULT IN AN ELEVATED FIRE DANGER FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE CONTINUATION OF DRY CONDITIONS WILL MAINTAIN AN ELEVATED FIRE DANGER FOR SATURDAY FOR PORTIONS OF INLAND NORTHEAST FLORIDA. DEVELOPING MODERATE EASTERLY FLOW WILL MAINTAIN AN ELEVATED RIP CURRENT RISK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 2:10 AM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 31 hr |
| Nov 21, 5:19 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 21 hr |
| Nov 21, 1:18 PM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 20 hr |
| Nov 21, 3:03 PM EST | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 26 hr |
| Nov 21, 2:10 AM EST | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 11 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.